# SDR 99ZZZM109

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N413EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19206
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 5007024620
- Condition: Failed
- Location: Gasper
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 733 - ORD-IND - GASPER FAN CIRCUIT BREAKER POPPED IN FLIGHT, RESET BUT DETECTED AN ELECTRICAL ODOR AND PULLED CIRCUIT BREAKER.  REMOVED AND REPLACED GASPER FAN.  (M)
